MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR KIT; SURGICAL MESH

COLOPLAST A/S ARIS TRANSOBTURATOR KIT; SURGICAL MESH
Model Number 5195511400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Scar Tissue (2060)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, additional information received on 04/19/2021.Bright red vaginal bleeding, diarrhea x 1 day, now with only vaginal spotting, mild leg pain, vaginal burning/pulling l>r after intercourse, intermittent dull left groin pain.Severe abdominal fullness/pain with bloating, constipation, fatigue since aris/coloplast implant.Leaking urine, uses 1 pad/day, incomplete bladder emptying, abdominal bloating.Right lateral vaginal vault tender to palpation.States aris is no longer working, ui.Palpation of discrete band through vaginal mucosa, severe suburethral tenderness at bladder neck (r > l), diffuse tenderness throughout pelvic muscles.Mui, urethral hypermobility.On (b)(6) 2018 - excision of aris/coloplast (complete on right) (partial on left), bilateral transvaginal urethrolysis, repair of urethral wall groove, cystourethroscopy.Intraoperative findings: aris/coloplast had migrated higher than the bladder neck, almost to trigone level, left side of sling deeply embedded into surrounding tissues at trigone level and close to ureteric orifice, deep groove in urethral wall following excision (repaired).Ed visit ¿ back/right hip/right buttock pain that started after aris/coloplast excision surgery that radiates down right leg to knee, vaginal pain/bleeding.Ct abdomen/pelvis ¿ right atelectasis, otherwise normal, ct lumbar spine ¿ l3-l5 disc protrusions, acute right lumbar radiculopathy, uti.States she has extensive lumbar disc damage from aris excision surgery and will need extensive repair.On (b)(6) 2019 - pubovaginal sling implant (fascia lata from thigh was used), cystocele/rectocele/enterocele repairs, anterior/posterior vaginal wall trimming, suprapubic catheter placement, cystoscopy x 3.Intraoperative findings: dense scarring (l > r) in the retropubic space from prior aris/coloplast surgeries, enterocele (repaired).Pelvic/perineal pain/myalgia, abdominal pain/pressure, urinary urgency/frequency, feeling of incomplete emptying of bladder, oab, mui, dyspareunia (with initial penetration, deeper penetration and with thrusting), pain s/p orgasm, episodes of full urinary incontinence (soils through pad and all clothing layers), wears 5 poise pads/day, pain along suprapubic catheter scar, pain along lateral left knee s/p facial tissue harvest, occasionally needs to push along vaginal/perineal area in order to empty bowels, fecal incontinence with loose stools, flatus incontinence.Significant pelvic floor weakness with poor contraction quality, palpable muscle spasms throughout pelvic floor, significant tightness at anal entrance.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
This mdr is created as an additional follow-up to mdr record # 2125050-2020-00209, initially reported on 03-mar-2020 through e-submitter.This mdr is to reflect the additional information received.This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.

Brand Name
ARIS TRANSOBTURATOR KIT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12389954
Report Number2125050-2021-01221
Device Sequence Number4030523
Product Code OTN
UDI-Device Identifier05708932483285
UDI-Public05708932483285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5195511400
Device Catalogue Number519551
Device Lot Number2304480
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date08/31/2021
Patient Sequence Number1
Patient Age56